Alert archive / Minnesota / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 126, NWS Twin Cities, MN

June 14, 20089 counties in Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 14, 2008, 8:58 PM CDT for 9 counties in Minnesota. It was in force for 62 min. 21 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2008, 8:58 PM CDT (01:58 UTC)
Expired
Jun 14, 2008, 10:00 PM CDT
In force
62 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon

Counties Anoka County, MN, Carver County, MN, Hennepin County, MN, Isanti County, MN, McLeod County, MN, Ramsey County, MN, Scott County, MN, Sherburne County, MN, Wright County, MN

The radar

The Minneapolis radar (KMPX), 9 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 9:00 PM CDTTSTM WND DMGMonticello, MN11 INCH BRANCHES DOWN
Jun 14, 9:08 PM CDTTSTM WND GST 66Lester Prairie, MN
Jun 14, 9:10 PM CDTTSTM WND DMGBig Lake, MN8 INCH TREE DOWN 4.6 MILES NORTH OF HWY 10 ON COUNTY ROAD 5
Jun 14, 9:10 PM CDTTSTM WND DMGMaple Grove, MNSIX TO TEN INCH DIAMETER TREE DOWN
Jun 14, 9:12 PM CDTTSTM WND DMGWayzata, MN60 FOOT TREE DOWN ACROSS POWER LINES WITH POWER OUTAGE IN AREA
Jun 14, 9:12 PM CDTTSTM WND GST 60Winsted, MN
Jun 14, 9:15 PM CDTTSTM WND DMGSt Louis Park, MNONE FOOT DIAMETER TREE DOWN WITH STRUCTURE DAMAGE TO ROD IRON RAILING
Jun 14, 9:15 PM CDTTSTM WND GST 60Maple Plain, MN
Jun 14, 9:17 PM CDTTSTM WND DMGWaconia, MNLARGE TREES DOWN
Jun 14, 9:20 PM CDTTSTM WND DMGChaska, MNSHINGLES TORN OFF ROOFS AT THE UNIVERSITY OF MINNESOTA ARBORETUM.
Jun 14, 9:25 PM CDTTSTM WND DMGAnoka, MN4 INCH DIAMETER BRANCHES DOWN
Jun 14, 9:26 PM CDTTSTM WND GST 60Fridley, MNAT INTERSTATE 694 AND HWY 65
Jun 14, 9:28 PM CDTTSTM WND DMGEdina, MNTHREE INCH BRANCH DOWN AT HWY 62 AND TRACY AVENUE
Jun 14, 9:30 PM CDTTSTM WND DMG3 Nnw Bloomington, MNRETIRED NWS EMPLOYEE REPORTS AT LEAST 8 UPROOTED LARGE TREES IN A CONCENTRATED AREA ON HIBISCUS AVENUE BETWEEN A SMALL LAKE AND LAKE EDINA PARK. ESTIMATED SPEEDS OF 75 MPH OCCURRED. TIME ALSO ESTIMATED.
Jun 14, 9:30 PM CDTTSTM WND DMG5 Nne Minneapolis, MNTHIRTY TO 36 INCH DIAMETER TREE DOWN AT 3417 BELDEN DRIVE IN ST. ANTHONY.
Jun 14, 9:30 PM CDTTSTM WND DMGEden Prairie, MNTWO 24-INCH TREES DOWN AT EDEN PRAIRIE ROAD AND JUST NORTH OF HWY 5
Jun 14, 9:35 PM CDTTSTM WND DMG5 Nne Minneapolis, MNA 20 AND 30 INCH DIAMETER TREES TOPPLED. DAMAGE OCCURRED IN ST. ANTHONY AT 2415 30TH AVE.
Jun 14, 9:36 PM CDTTSTM WND GST 62Minneapolis, MN
Jun 14, 9:40 PM CDTTSTM WND DMGMinneapolis, MNTWO FOOT DIAMETER TREES DOWN AT 43RD AND XERXES AVENUE SOUTH
Jun 14, 9:41 PM CDTTSTM WND DMGMinneapolis, MN6 TO 8 INCH BRANCHES DOWN AT CEDAR AVENUE AND NAKOMIS
Jun 14, 9:58 PM CDTTSTM WND DMGBloomington, MN6 TO 8 INCH BRANCHES DOWN AT HWY 169 AND OLD SHAKOPEE RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 21 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 6:54 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 2.0 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2008-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2008-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2538 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 150159
SVRMPX
MNC003-019-053-059-085-123-139-141-171-150300-
/O.NEW.KMPX.SV.W.0126.080615T0158Z-080615T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
858 PM CDT SAT JUN 14 2008

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN ISANTI COUNTY IN EAST CENTRAL MINNESOTA...
  EASTERN SHERBURNE COUNTY IN CENTRAL MINNESOTA...
  EASTERN WRIGHT COUNTY IN CENTRAL MINNESOTA...
  ANOKA COUNTY IN EAST CENTRAL MINNESOTA...
  HENNEPIN COUNTY IN EAST CENTRAL MINNESOTA...
  RAMSEY COUNTY IN EAST CENTRAL MINNESOTA...
  NORTHEASTERN MCLEOD COUNTY IN CENTRAL MINNESOTA...
  CARVER COUNTY IN EAST CENTRAL MINNESOTA...
  WESTERN SCOTT COUNTY IN EAST CENTRAL MINNESOTA...

* UNTIL 1000 PM CDT

* AT 857 PM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS...
  CAPABLE OF PRODUCING PENNY SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 65 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 4
  MILES NORTHWEST OF ZIMMERMAN TO 5 MILES EAST OF BUFFALO TO 4 MILES
  NORTHEAST OF WINSTED...AND MOVING EAST AT 63 MPH.

* SOME LOCATIONS INCLUDE...
  
  MINNEAPOLIS...
  ST. PAUL...
  EDEN PRAIRIE...
  WACONIA...
  CHASKA...
  CHANHASSEN... 
  ZIMMERMAN...
  NEW GERMANY...
  ST MICHAEL...
  ALBERTVILLE...
  OTSEGO...
  DELANO...
  MAYER...
  ROCKFORD...
  HANOVER...
  ELK RIVER...
  WATERTOWN...
  NORWOOD/YOUNG AMERICA...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

REPORT ANY SIGNIFICANT WIND OR HAIL DAMAGE TO THE NEAREST LAW
ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4489 9319 4456 9374 4463 9383 4467 9377
      4467 9388 4471 9389 4472 9394 4494 9422
      4521 9389 4554 9363 4538 9301 4514 9302
      4509 9298
TIME...MOT...LOC 0158Z 288DEG 55KT 4546 9364 4518 9375
          4499 9397

$$

KAT/MDB
1 follow-up statement
000 
WWUS53 KMPX 150216
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
914 PM CDT SAT JUN 14 2008

MNC003-019-053-059-085-123-139-141-171-150300-
/O.CON.KMPX.SV.W.0126.000000T0000Z-080615T0300Z/
ISANTI MN-SHERBURNE MN-WRIGHT MN-ANOKA MN-HENNEPIN MN-RAMSEY MN-
MCLEOD MN-CARVER MN-SCOTT MN-
914 PM CDT SAT JUN 14 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR WESTERN SCOTT...CARVER...NORTHEASTERN MCLEOD...NORTHWESTERN
RAMSEY...HENNEPIN...ANOKA...EASTERN WRIGHT...EASTERN SHERBURNE AND
SOUTHWESTERN ISANTI COUNTIES...

AT 908 PM CDT...DAMAGING WINDS OF 66 MPH WERE REPORTED ALONG HIGHWAY 
7 NEAR LESTER PRAIRIE WITH THIS STORM. THIS IS A DANGEROUS 
STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS

AT 911 PM CDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS...CAPABLE OF PRODUCING PENNY SIZE HAIL AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH.  THE MOST DANGEROUS PART OF THE STORM WAS
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF ST FRANCIS
TO 3 MILES SOUTHWEST OF ROGERS TO WATERTOWN...AND MOVING EAST AT 53
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE WOODLAND...WAYZATA...SPRING
LAKE PARK...SHOREWOOD...OTSEGO...ORONO...OAK PARK... 
MOUND...MINNETONKA ... MINNEAPOLIS... ST. 
PAUL...CHASKA...SHAKOPEE... ANOKA AND MINNETRISTA.

THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS...WHICH CAN UPROOT
TREES...DOWN POWER LINES...AND CAUSE DAMAGE TO ROOFS AND WINDOWS.
EVACUATE MOBILE HOMES AS THEY MAY BE OVERTURNED. LARGE HAIL IS ALSO
EXPECTED...WHICH CAN CAUSE DAMAGE TO VEHICLES AND WINDOWS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE JUST 
NORTHWEST OF THE TWIN CITIES METRO AREA. THIS IS AN EXTREMELY 
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND 
STAY AWAY FROM WINDOWS

LAT...LON 4489 9319 4457 9375 4463 9382 4464 9377
      4467 9377 4467 9388 4471 9388 4494 9422
      4520 9389 4554 9361 4538 9301 4514 9301
      4509 9298
TIME...MOT...LOC 0214Z 284DEG 46KT 4543 9341 4515 9352
          4496 9375

$$

KAT/MDB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:40 PM CDT, 2 hours 18 minutes earlier.

Area forecast discussion, Jun 14, 6:40 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
640 PM CDT SAT JUN 14 2008

.DISCUSSION...

FA BETWEEN TWO ACTIVE WEATHER MAKERS AT THE CURRENT TIME. STRONG
TO SEVERE STORMS HAVE DEVELOPED ALONG A BOUNDARY OVER EASTERN IA
THIS AFTERNOON. OTHER STORMS WERE TAKING SHAPE ALONG A COLD FRONT
AND STRONG SHORT WAVE MOVING ACROSS ND. OUR LAPSWRF SHOWING STORMS
DEVELOPING/MOVING ACROSS OUR FAR NORTHERN MN CWA BETWEEN 00Z AND
04Z AND ACROSS THE NORTH METRO AND WESTERN WI IN THE 04Z TO 06Z
TIME FRAME. SEVERE THUNDERSTORM WATCH IS NOW OUT FOR OUR NW CWA.

ADDITIONALLY...THE NMMWRF SHOWS MORE ACTIVITY DEVELOPING ACROSS
SOUTHERN MN IN THE 06Z TO 12Z TIME FRAME. THIS IS SUPPORTED BY
850-700MB FRONTOGENESIS FROM BOTH THE NAM AND GFS DEVELOPING ACROSS
THE AREA ALONG WITH INCREASING MOISTURE TRANSPORT AT 850MB. IN
FACT...PW IS FORECAST TO DOUBLE FROM 0.60 INCHES OVER SOUTHERN MN
TO 1.2 INCHES BY SUNDAY MORNING. IT SEEMS THAT THE WORST WOULD BE
OVER NORTHERN IA TONIGHT WHERE THE FOCUS IS ON THE MOISTURE
TRANSPORT...BUT THE EVENING SHIFT WILL NEED TO MONITOR THIS
SITUATION CLOSELY DUE TO THE RECENT HEAVY RAINS.

STILL LOOKS LIKE IMPROVING CONDITIONS ON SUNDAY IN THE WAKE OF THE
COLD FRONT. SOME INSTABILITY SHOWERS POSSIBLE OVER THE WI CWA IN
THE AFTERNOON. RIDGING AND HIGH PRESSURE DEVELOPING OVER THE
NORTHERN PLAINS FROM MONDAY THROUGH WEDNESDAY WITH COOL BUT DRY
WEATHER FORECAST FOR US. WARMING TREND FOR THE LATTER HALF OF
NEXT WEEK WITH HIGH TEMPERATURES RETURNING TO NORMAL VALUES ALONG
WITH SMALL POP CHANCES SPREADING SLOWLY EASTWARD ACROSS THE CWA.

&&

.AVIATION.../00Z TAF ISSUANCE/
SFC COLD FRONT ALONG WITH AN UPPER LEVEL DISTURBANCE/SHORT WAVE
TROUGH WILL ADVANCE EAST ACROSS THE FORECAST AREA TONIGHT. TSRA
CONTINUE TO DEVELOP ALONG THE SFC FRONTAL BOUNDARY...WHERE DEWPOINTS
HAD POOLED INTO THE LOWER TO MIDDLE 50S. GENERALLY VFR CONDITIONS
WELL AHEAD OF THE FRONT THIS EVENING...THEN BECOMING MARGINAL VFR IN
THE VICINITY OF THE TSRA OR HEAVIER RAIN SHOWERS. TSRA LINGERING
ALONG THE FRONTAL BOUNDARY OVER PORTIONS OF SOUTH CENTRAL MN AND
WESTERN WISCONSIN SUNDAY MORNING...THEN CLEARING WITH CLOUDS AND
CEILING AT OR ABOVE 4K AGL FEET. SKC OR CLOUDS AT OR ABOVE 10K FEET
AGL OVER THE REST OF THE TAF SITES BY MID MRNG SUNDAY.  SFC WINDS
SHIFTING AND INCREASING TO 10 TO 15 KNOTS ON SUNDAY.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

RAH/JVM
Hazardous weather outlook, Jun 14, 11:37 AM CDT, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1137 AM CDT SAT JUN 14 2008

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
151645-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1137 AM CDT SAT JUN 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE
OUTLOOK AREA BY LATE THIS AFTERNOON...AND INTO EARLY TONIGHT. THE
GREATEST RISK OF ORGANIZED SEVERE WEATHER APPEARS TO BE NORTH
OF A LINE FROM ALEXANDRIA TO THE TWIN CITIES TO LADYSMITH. THE
MAIN THREATS FROM ANY SEVERE THUNDERSTORMS WILL BE LARGE HAIL AND
DAMAGING WINDS. THE SEVERE WEATHER THREAT IS IN RESPONSE TO
ANOTHER UPPER LEVEL DISTURBANCE WHICH WILL MOVE INTO MINNESOTA
TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED.

MDB/JPR

In the hours before

Local storm report, Jun 14, 7:21 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
721 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     HAIL             ALEXANDRIA              45.87N 95.38W
06/14/2008  E0.75 INCH       DOUGLAS            MN   TRAINED SPOTTER

            WIND GUST OF 56 MPH MEASURED AT ALEXANDRIA AIRPORT.

&&

MDB
Local storm report, Jun 14, 8:40 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
840 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             MELROSE                 45.68N 94.81W
06/14/2008  M0.88 INCH       STEARNS            MN   AMATEUR RADIO

&&

KME
Local storm report, Jun 14, 8:51 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
851 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     HAIL             4 W ATWATER             45.14N 94.86W
06/14/2008  M0.25 INCH       KANDIYOHI          MN   TRAINED SPOTTER

0834 PM     HAIL             ST CLOUD                45.55N 94.17W
06/14/2008  M0.88 INCH       STEARNS            MN   TRAINED SPOTTER

0838 PM     TSTM WND GST     7 S HILLMAN             45.91N 93.89W
06/14/2008  M60 MPH          MORRISON           MN   TRAINED SPOTTER

&&

KME
Local storm report, Jun 14, 8:54 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
854 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     HAIL             ATWATER                 45.14N 94.78W
06/14/2008  M0.88 INCH       KANDIYOHI          MN   TRAINED SPOTTER

            COUNTY RD 2 AND 28

&&

KME
Local storm report, Jun 14, 8:56 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
856 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     HAIL             4 N SPICER              45.29N 94.94W
06/14/2008  M0.75 INCH       KANDIYOHI          MN   TRAINED SPOTTER

&&

KME
Local storm report, Jun 14, 8:58 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
858 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND GST     MONTICELLO              45.30N 93.80W
06/14/2008  M63 MPH          WRIGHT             MN   TRAINED SPOTTER

&&

KME

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:37 PM CDTSevere Thunderstorm WarningMPXBenton, Kandiyohi, Meeker, Pope, Sherburne, Stearns and 2 more53 min
Jun 14, 7:44 PM CDTSevere Thunderstorm WarningMPXSwift27 min
Jun 14, 8:05 PM CDTTornado WarningMPXKandiyohi, Meeker25 min
Jun 14, 8:28 PM CDTSevere Thunderstorm WarningMPXBenton, McLeod, Meeker, Sherburne, Stearns, Wright62 min
Jun 14, 9:30 PM CDTSevere Thunderstorm WarningMPXWright15 min
Jun 14, 9:40 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Hennepin, Ramsey, Washington50 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.